Alert archive / Oklahoma / Special Weather Statements in 2016
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Oct 5, 2016, 12:13 AM CDT for Okfuskee County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2016, 12:13 AM CDT (05:13 UTC)
- Expired
- Oct 5, 2016, 1:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
County Okfuskee County, OK
The radar
The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1817 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 14.8
The text
As transmitted.
728
WWUS84 KTSA 050513
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT WED OCT 5 2016
OKZ065-066-050600-
OKFUSKEE OK-OKMULGEE OK-
1213 AM CDT WED OCT 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE AND
SOUTHWESTERN OKMULGEE COUNTIES UNTIL 100 AM CDT...
AT 1213 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF WELTY TO 3 MILES SOUTHWEST OF
OKEMAH TO 5 MILES SOUTH OF CROMWELL. MOVEMENT WAS NORTHEAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH... HENRYETTA...
WELEETKA... BEARDEN...
CASTLE... CLEARVIEW...
PHAROAH... BRYANT...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 214 AND
236.
LAT...LON 3552 9639 3557 9600 3530 9599 3529 9623
3529 9641 3535 9641
TIME...MOT...LOC 0513Z 241DEG 24KT 3557 9636 3539 9633 3526 9648
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Oct 4, 9:38 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Oct 4, 9:38 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 938 PM CDT TUE OCT 4 2016 ...UPDATE... .DISCUSSION... Convection originating across central OK has begun to trend downward as boundary layer begins to stabilize. However there remains synoptic level forcing to the west and sufficient deep layer shear remains in place to support strong to marginally severe weather as convection continues to spread into NE OK. Updated forecast will account for short term precip trends with remainder of forecast on track. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 90 71 90 / 70 20 30 30 FSM 69 90 70 91 / 30 20 10 10 MLC 71 89 72 89 / 30 20 20 10 BVO 63 88 68 88 / 70 20 40 40 FYV 65 84 68 85 / 50 20 10 10 BYV 66 83 67 85 / 60 20 10 10 MKO 68 90 70 88 / 30 20 20 20 MIO 65 85 69 86 / 60 20 40 30 F10 69 89 72 87 / 30 20 20 20 HHW 70 89 70 89 / 10 20 0 10 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...07
Hazardous weather outlook, Oct 4, 10:32 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1032 PM CDT TUE OCT 4 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1032 PM CDT TUE OCT 4 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...WEST OF HIGHWAY 75. ONSET...ONGOING...DIMINISHING AFTER MIDNIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...PRIMARILY NORTHWEST OF A LINE FROM OKEMAH TO MIAMI. ONSET...ONGOING...DIMINISHING AFTER MIDNIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING...SLOWLY WEAKENING THRU THE EVENING HOURS. DISCUSSION... AN ELEVATED SEVERE WEATHER RISK EXISTS THIS EVENING MAINLY WEST OF THE HIGHWAY 75 CORRIDOR IN NORTHEAST OKLAHOMA. DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO ARE POSSIBLE BEFORE STORMS WEAKEN LATER IN THE NIGHT AS THEY MOVE EAST INTO A MORE STABLE AIRMASS. NUMEROUS THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN AND CENTRAL OKLAHOMA. THIS ACTIVITY WILL CONTINUE TO SPREAD EAST INTO NORTHEAST OKLAHOMA THIS EVENING. ELEVATED SEVERE WEATHER POTENTIAL EXISTS WITH THESE STORMS...BUT THIS POTENTIAL WILL BECOME MORE LIMITED AS THE STORMS MOVE EAST INTO A MORE STABLE AIRMASS EAST OF HIGHWAY 75. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. EXTENDED DISCUSSION... A LOW CHANCE OF THUNDERSTORMS WILL CONTINUE ON WEDNESDAY ACROSS FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. THURSDAY AND THURSDAY NIGHT WILL POSE THE NEXT POTENTIAL FOR MORE WIDESPREAD THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE REGION. DRIER AND COOLER WEATHER IS EXPECTED OVER THE WEEKEND. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 4, 10:15 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1015 PM CDT TUE OCT 4 2016
OKZ054-059-050400-
PAWNEE OK-OSAGE OK-
1015 PM CDT TUE OCT 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND NORTHWESTERN
PAWNEE COUNTIES UNTIL 1100 PM CDT...
AT 1015 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF SHIDLER TO 7 MILES NORTH OF
MORRISON. MOVEMENT WAS EAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... PAWNEE...
FAIRFAX... RALSTON...
BURBANK... SKEDEE...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3651 9703 3651 9701 3652 9701 3653 9698
3653 9696 3655 9692 3655 9690 3657 9689
3660 9692 3658 9698 3658 9701 3669 9694
3671 9624 3632 9671 3631 9693 3633 9693
3634 9703
TIME...MOT...LOC 0315Z 253DEG 53KT 3673 9663 3640 9705Local storm report, Oct 4, 10:32 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT TUE OCT 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM TSTM WND GST 8 ESE FORAKER 36.83N 96.43W
10/04/2016 M62 MPH OSAGE OK MESONET
&&
RJSSpecial weather statement, Oct 4, 11:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT TUE OCT 4 2016
OKZ054-059-050500-
PAWNEE OK-OSAGE OK-
1101 PM CDT TUE OCT 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND WESTERN PAWNEE
COUNTIES UNTIL MIDNIGHT CDT...
AT 1101 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF PEARSONIA TO 5 MILES WEST OF
MORRISON. MOVEMENT WAS EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA... PAWNEE...
FAIRFAX... WYNONA...
RALSTON... BLACKBURN...
SKEDEE... OKESA...
PERSHING... NELAGONEY...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3671 9657 3672 9607 3622 9682 3625 9682
3625 9692 3633 9693 3633 9701 3634 9703
3640 9703
TIME...MOT...LOC 0401Z 257DEG 17KT 3671 9651 3627 9711Special weather statement, Oct 4, 11:46 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT TUE OCT 4 2016
OKZ064>067-050530-
OKFUSKEE OK-CREEK OK-WAGONER OK-OKMULGEE OK-
1146 PM CDT TUE OCT 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKFUSKEE...
NORTHWESTERN OKMULGEE...SOUTHWESTERN WAGONER AND SOUTH CENTRAL CREEK
COUNTIES UNTIL 1230 AM CDT...
AT 1146 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF BEGGS TO 3 MILES NORTH OF CASTLE.
MOVEMENT WAS EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... OKFUSKEE...
BEGGS... STONEBLUFF...
PRESTON... OKMULGEE STATE PARK...
LIBERTY... HECTORVILLE...
MASON...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3582 9615 3586 9596 3586 9582 3589 9582
3591 9571 3552 9607 3551 9644
TIME...MOT...LOC 0446Z 250DEG 27KT 3579 9614 3552 9639Special weather statement, Oct 4, 11:49 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1149 PM CDT TUE OCT 4 2016 OKZ054>057-050545- CRAIG OK-NOWATA OK-WASHINGTON OK-OSAGE OK- 1149 PM CDT TUE OCT 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE...NORTHERN NOWATA...NORTHERN WASHINGTON AND NORTHWESTERN CRAIG COUNTIES UNTIL 1245 AM CDT... AT 1149 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF EDNA TO NEAR OKESA. MOVEMENT WAS EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... BARTLESVILLE... DEWEY... SOUTH COFFEYVILLE... LENAPAH... WANN... OSAGE HILLS STATE PARK... OKESA... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN OKLAHOMA. LAT...LON 3671 9589 3670 9630 3700 9570 3700 9514 TIME...MOT...LOC 0449Z 262DEG 20KT 3700 9548 3673 9612
Special weather statement, Oct 5, 12:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT WED OCT 5 2016
OKZ065-066-050600-
OKFUSKEE OK-OKMULGEE OK-
1213 AM CDT WED OCT 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE AND
SOUTHWESTERN OKMULGEE COUNTIES UNTIL 100 AM CDT...
AT 1213 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF WELTY TO 3 MILES SOUTHWEST OF
OKEMAH TO 5 MILES SOUTH OF CROMWELL. MOVEMENT WAS NORTHEAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH... HENRYETTA...
WELEETKA... BEARDEN...
CASTLE... CLEARVIEW...
PHAROAH... BRYANT...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 214 AND
236.
LAT...LON 3552 9639 3557 9600 3530 9599 3529 9623
3529 9641 3535 9641
TIME...MOT...LOC 0513Z 241DEG 24KT 3557 9636 3539 9633 3526 9648The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 9:21 PM CDT | Special Weather Statement | TSA | Osage | 39 min |
| Oct 4, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 34 min |
| Oct 4, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Oct 4, 10:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| Oct 4, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 64 min |
| Oct 4, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 60 min |
| Oct 4, 11:01 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 59 min |
| Oct 4, 11:46 PM CDT | Special Weather Statement | TSA | Okmulgee | 44 min |
| Oct 4, 11:49 PM CDT | Special Weather Statement | TSA | Nowata | 56 min |
| Oct 5, 12:42 AM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Wagoner | 33 min |
| Oct 5, 12:50 AM CDT | Special Weather Statement | TSA | McIntosh | 25 min |
| Oct 5, 12:55 AM CDT | Special Weather Statement | TSA | Rogers | 35 min |
| Oct 5, 1:11 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 34 min |
| Oct 5, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 32 min |
| Oct 5, 1:42 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah | 48 min |
| Oct 5, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 30 min |
| Oct 5, 2:27 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 48 min |
| Oct 5, 2:30 AM CDT | Special Weather Statement | TSA | Adair, Muskogee, Sequoyah | 45 min |
| Oct 5, 3:13 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
Nearby
Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.